# SDR MASA00163

- Difficulty date: December 7, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 5,310 hours, 4,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Lt Overwing
- Component: Emerg Light Ass, Bruce
- Component part number: BM10006002
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, DISCOVERED ONE LEFT EXTERIOR OVERWING EMERGENCY LIGHT INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE BULB.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
